# SDR SWAA2015020636380

- Difficulty date: January 11, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,481 hours, 60,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT PAX CABIN JUST AFT OF 1R DOOR AT STRINGER 8R INNER T CHORD COMMON TO BOTTOM STRINGER WEB CRACKED FWD ATTACH FASTENER.  R & R T CHORD IAW SRM & DWG.
